MAUDE Adverse Event Report: TORNIER S.A.S. AEQ REV II TI GLENOID SPHERE D42 TILTED 10 DEGREES BASEPLATE D29; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQ REV II TI GLENOID SPHERE D42 TILTED 10 DEGREES BASEPLATE D29; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWE891
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/03/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
Shout study: subject 202-00440 following some site updates in their database, we have been made aware of some revision cases from several years ago, including this one.1st revision surgery on (b)(6) 2010 (complete: humeral and glenoid sides) reason for revision: loosening/lysis prior procedure approach: reverse no other information available.

Brand Name
AEQ REV II TI GLENOID SPHERE D42 TILTED 10 DEGREES BASEPLATE D29
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16781861
Report Number3000931034-2023-00104
Device Sequence Number20432516
Product Code KWS
UDI-Device Identifier03700386952883
UDI-Public03700386952883
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K140478
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2010
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDWE891
Device Catalogue NumberDWE891
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale